Alert archive / Ohio / Tornado Warnings in 2014
Tornado Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 14, 2014, 5:52 PM EDT for Pickaway County, Ross County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2014, 5:52 PM EDT (21:52 UTC)
- Expired
- May 14, 2014, 6:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 1:23 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
927
WFUS51 KILN 142152
TORILN
OHC129-141-142215-
/O.NEW.KILN.TO.W.0012.140514T2152Z-140514T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT WED MAY 14 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
PICKAWAY COUNTY IN CENTRAL OHIO...
NORTHERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 615 PM EDT.
* AT 551 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR FRANKFORT...MOVING NORTHEAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
CIRCLEVILLE...
IN ADDITION...CLARKSBURG...ANDERSONVILLE...STATE ROUTE 207 AT US
ROUTE 22...WILLIAMSPORT...PICKAWAY COUNTY AIRPORT...STATE ROUTE 138
AT US ROUTE 22...FOX AND AW MARION STATE PARK ARE NEAR THE PATH OF
THIS DANGEROUS THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3961 8324 3972 8303 3971 8290 3960 8287
3943 8297 3933 8309 3944 8327
TIME...MOT...LOC 2152Z 216DEG 25KT 3944 8313
TORNADO...RADAR INDICATED
$$
HATZOS1 follow-up statement
405
WWUS51 KILN 142202
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT WED MAY 14 2014
OHC129-141-142215-
/O.CON.KILN.TO.W.0012.000000T0000Z-140514T2215Z/
PICKAWAY OH-ROSS OH-
602 PM EDT WED MAY 14 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR NORTHERN
ROSS AND PICKAWAY COUNTIES...
AT 600 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR WILLIAMSPORT...MOVING NORTHEAST AT
30 MPH. THIS STORM IS ALSO CAPABLE OF PRODUCING DAMAGING STRAIGHT
LINE WINDS.
LOCATIONS IMPACTED INCLUDE...
CIRCLEVILLE.
IN ADDITION...WILLIAMSPORT...PICKAWAY COUNTY AIRPORT...STATE ROUTE
138 AT US ROUTE 22...LOGAN ELM VILLAGE...FOX...AW MARION STATE PARK
AND SOUTH BLOOMFIELD ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3942 8308 3951 8326 3961 8324 3972 8303
3971 8290 3960 8287 3943 8297
TIME...MOT...LOC 2201Z 216DEG 27KT 3954 8309
TORNADO...RADAR INDICATED
$$
HATZOSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 14, 3:50 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 14, 3:50 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT WED MAY 14 2014
.SYNOPSIS...
A SLOW MOVING FRONTAL BOUNDARY WILL BE THE FOCUS FOR SHOWERS
AND THUNDERSTORMS TONIGHT INTO THURSDAY. PRECIPITATION WILL BE
AIDED BY A WAVE OF LOW PRESSURE THAT WILL MOVE FROM THE TENNESSEE
VALLEY THROUGH THE OHIO VALLEY. AN UPPER TROUGH FOLLOWING THE
FRONT WILL BRING COOLER TEMPERATURES AND A FEW SHOWERS INTO THE
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
QUASI-STATIONARY FRONTAL BOUNDARY WAS LOCATED NEAR THE I-71
CORRIDOR THIS AFTERNOON. A VERY WARM AND MOIST AIRMASS ALONG AND
TO THE EAST OF THE FRONTAL BOUNDARY HAS RESULTED IN THE
DEVELOPMENT OF WARM SECTOR SHOWERS AND THUNDERSTORMS. THIS
BOUNDARY IS EXPECTED TO RETROGRADE TOWARD THE WEST/NORTHEAST THIS
EVENING AND OVERNIGHT AS LOW PRESSURE MOVES FROM WESTERN TN TO
NORTHWEST OHIO. THE THREAT FOR SEVERE WEATHER WILL EXIST THROUGH
THE EVENING HOURS NEAR AND TO THE EAST OF FRONTAL BOUNDARY AS THE
APPROACHING LOW PRESSURE SYSTEM ALLOWS FOR BETTER DIRECTIONAL
SHEAR AND THE POTENTIAL FOR STRONGER/SUSTAINED ROTATING UPDRAFTS.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT WITH
ISOLATED TORNADOES NOT OUR OF THE QUESTION. TORNADO WATCH 155 IS
IN EFFECT FOR PARTS OF OUR REGION UNTIL 9 PM EDT. A FLASH FLOOD
THREAT WILL EXIST AS WELL GIVEN MOIST SOILS...ELEVATED
CREEKS/STREAMS...AND THE POTENTIAL FOR HEAVY RAINFALL WITH
CONVECTION THAT MAY TRAIN IN THE MERIDIONAL TYPE FLOW. A FLASH
FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA THROUGH 2 PM
THURSDAY. FOR LATER OVERNIGHT...SHOWERS WILL BE WIDESPREAD WITH
EMBEDDED THUNDER GIVEN A DECREASE IN OVERALL INSTABILITY. THE
WIDESPREAD PCPN WILL BE IN RESPONSE TO THE LOW AND ASSOCIATED
STRONG 850 MB LLJ. LOWS WILL BE TRICKY GIVEN THE OSCILLATION OF
THE FRONTAL BOUNDARY. HAVE LOWS RANGING FROM THE LOWER 50S SW TO
THE LOWER 60S EAST.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
LARGE SCALE UPPER LEVEL TROUGH WILL ESTABLISH ITSELF OVER THE
GREAT LAKES AND OHIO VALLEY THROUGH THE SHORT TERM. S/WV AND
ASSOCIATED LOW PRESSURE WILL MOVE OFF TO THE NORTHEAST ON
THURSDAY...ALLOWING FRONTAL BOUNDARY TO PUSH SLOWLY EAST AS A COLD
FRONT. SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE ONGOING AHEAD OF
THE FRONT WITH PCPN TAPERING OFF WITH FRONTAL PASSAGE AS DEEP
MOISTURE AND LIFT MOVE EAST. HAVE KEPT THE FLASH FLOOD WATCH UNTIL
2 PM THURSDAY...BUT SOME LOCATIONS WILL LIKELY BE DROPPED EARLIER
AS TIMING OF HEAVIER RAINS BECOMES BETTER ESTABLISHED.
TEMPERATURES WILL EXHIBIT AND SOMEWHAT NON DIURNAL TREND GIVEN CAA
IN THE POST FRONTAL AIRMASS. HIGHS EAST SHOULD OCCUR EARLY THEN
SLOWLY FALL OVER STABILIZE WHILE WESTERN AREAS COOL DURING THE
MORNING WITH PERHAPS A SLIGHT UPTICK IN THE AFTERNOON. HAVE HIGHS
RANGING FROM THE UPPER 50S TO THE MID 60S.
FOR THURSDAY NIGHT...LARGE SCALE UPPER LEVEL TROUGH DEVELOPS A MID
LVL CLOSED CIRCULATION. EMBEDDED VORTICITY LOBES WILL ROTATE
AROUND THIS LOW WITH ONE APPROACHING OUR WESTERN ZONES BY FRIDAY
MORNING. BEFORE THIS OCCURS...WEAK SURFACE RIDGING WILL MOVE
ACROSS OUR AREA WHICH MAY ALLOW FOR SOME PARTIAL CLEARING. CAA AND
PARTIAL CLEARING WILL ALLOW OVERNIGHT LOWS TO DROP INTO THE UPPER
30S TO THE LOWER 40S.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE PRIMARY NORTH-TO-SOUTH AXIS OF MOISTURE ON THE EAST SIDE OF THE
UPPER TROUGH WILL BE WELL EAST OF THE ILN CWA BY 12Z FRIDAY MORNING.
THE MAIN AXIS OF THE TROUGH WILL BE ROTATING COUNTERCLOCKWISE
THROUGH THE OHIO VALLEY...WITH A WEAK SURFACE LOW RIPPING THROUGH
UNDERNEATH. THIS WILL BRING A CHANCE OF RAIN TO THE AREA...STARTING
IN THE WESTERN CWA ON FRIDAY MORNING AND MOVING THROUGH THE REGION
DURING DIURNAL TIMING. THE MOTION OF THE OVERALL TROUGH IS VERY
SLOW...WHICH WILL KEEP THE CHANCE OF RAIN AROUND FOR MOST OF THE
DAY. THIS WILL ALSO KEEP THE REGION IN A REGIME OF BELOW-NORMAL
TEMPERATURES...WHICH WILL NOT BEGIN TO MODERATE UNTIL THE SECOND
HALF OF THE WEEKEND. WITH THE TROUGH STILL IN PLACE AND COOL AIR
ALOFT...INSTABILITY SHOWERS WILL BE POSSIBLE AGAIN (THOUGH MORE
SCATTERED IN NATURE) ON SATURDAY AFTERNOON.
AS THE TROUGH AXIS (AND MID-LEVEL LOW PRESSURE CENTER) SETTLES OVER
SOUTHERN NEW ENGLAND EARLY NEXT WEEK...THE PATTERN OVER THE OHIO
VALLEY WILL CHANGE FROM TROUGHING TO RIDGING THROUGH THE END OF THE
EXTENDED FORECAST PERIOD. ALTHOUGH WEAK DISTURBANCES ARE INDICATED
IN THE MODELS IN THE NORTHWESTERLY FLOW ON SUNDAY...CURRENT
INDICATIONS ARE THAT THIS WILL BE UNLIKELY TO AFFECT THE MIDDLE OHIO
VALLEY.
WITH RIDGING BUILDING IN...WNW FLOW ALOFT WILL CONTINUE INTO THE
WEEK...WHILE CHANGES OCCUR CLOSER TO THE SURFACE. INITIALLY ON THE
NORTH SIDE OF A SURFACE BOUNDARY (WARMING SLIGHTLY THROUGH
TUESDAY)...BY WEDNESDAY A WARM FRONT SHOULD BE LIFTING
NORTH...ALLOWING FOR A MORE SIGNIFICANT WARMING IN TEMPERATURES. AS
MOISTURE INCREASES...CHANCES FOR PRECIPITATION WILL ALSO BEGIN TO
GRADUALLY INCREASE BY THE MIDDLE OF THE WEEK.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
ATMOSPHERE CONTINUES TO DESTABILIZE TO THE S AND E OF THE TAFS WHEN
SUNSHINE HAS BEEN ABUNDANT. TO THE NW OF I-71...IFR ST DECK HAS
THE KDAY TAF SOCKED IN. BOUNDARY IS EXPECT TO BUCKLE TO THE N THIS
AFTN. THIS SHOULD ALLOW KCVG/KLUK AND KILN TO GO VFR.
ADDITIONAL CONVECTION SHOULD WORK INTO THE TAFS FROM SOUTH CENTRAL
KY AHEAD OF A LOW PRESSURE WAVE.
AS THE H5 TROF BEGINS TO LIFT OUT TONIGHT A STRONGER SFC LOW
DEVELOPS IN THE LOWER OHIO VALLEY. THIS LOW SWINGS THE FRONT EWD
TONIGHT. A MORE SOLID AREA OF CONVECTION IS EXPECTED AHEAD OF THIS
FRONT. IFR/MVFR CONDITIONS WILL BE POSSIBLE. AS THE FRONT SWINGS THRU
LATE IN THE PERIOD...IFR CIGS WILL BE POSSIBLE POST FRONTAL.
OUTLOOK...MVFR CEILING AND VISIBILITIES POSSIBLE AGAIN FRIDAY
AFTERNOON INTO FRIDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HATZOS
AVIATION...SITESHazardous weather outlook, May 14, 3:09 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 309 PM EDT WED MAY 14 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-151000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 309 PM EDT WED MAY 14 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS ARE FORECAST TO FORM ALONG A FRONTAL BOUNDARY IN AN ENVIRONMENT OF INCREASED INSTABILITY AND WIND SHEAR. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER THREATS. IN ADDITION...ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, May 14, 5:30 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 2 E WEST UNION 38.79N 83.51W
05/14/2014 E2.00 INCH ADAMS OH PUBLIC
GOLF BALL TO 2 INCH SIZE HAIL CAUSED LOTS OF DAMAGE TO
HOUSES AND VEHICLES.
&&
KURZLocal storm report, May 14, 5:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 4 N WAVERLY 39.19N 82.98W
05/14/2014 E1.25 INCH ROSS OH TRAINED SPOTTER
&&
SNYDERLocal storm report, May 14, 5:38 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 SSW PIKE LAKE 39.10N 83.25W
05/14/2014 E1.75 INCH PIKE OH PUBLIC
FELL NEAR LATHAM. TIME ESTIMATED FROM RADAR.
&&
KURZLocal storm report, May 14, 5:39 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
539 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 1 E CENTERVILLE 39.64N 84.12W
05/14/2014 E0.50 INCH MONTGOMERY OH PUBLIC
&&
SFHLocal storm report, May 14, 5:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 4 SSE CHILLICOTHE 39.28N 82.96W
05/14/2014 E1.00 INCH ROSS OH TRAINED SPOTTER
&&
SNYDERLocal storm report, May 14, 5:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 WNW XENIA 39.69N 83.96W
05/14/2014 E1.00 INCH GREENE OH AMATEUR RADIO
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 9:14 PM EDT | Special Weather Statement | ILN | Preble | 46 min |
| May 13, 9:44 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| May 13, 10:02 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 28 min |
| May 13, 10:24 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| May 13, 10:37 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 23 min |
| May 13, 10:59 PM EDT | Special Weather Statement | ILN | Champaign | 31 min |
| May 13, 11:27 PM EDT | Special Weather Statement | ILN | Union | 33 min |
| May 13, 11:57 PM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| May 14, 12:00 AM EDT | Severe Thunderstorm Warning | ILN | Delaware | 45 min |
| May 14, 12:01 AM EDT | Special Weather Statement | ILN | Franklin | 29 min |
| May 14, 12:29 AM EDT | Special Weather Statement | ILN | Delaware, Franklin, Licking | 61 min |
| May 14, 9:36 AM EDT | Special Weather Statement | ILN | Clermont | 24 min |
| May 14, 10:07 AM EDT | Special Weather Statement | ILN | Clermont | 23 min |
| May 14, 10:54 AM EDT | Special Weather Statement | ILN | Clinton | 36 min |
| May 14, 12:59 PM EDT | Special Weather Statement | ILN | Pickaway | 31 min |
| May 14, 1:13 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway, Ross | 32 min |
| May 14, 1:15 PM EDT | Special Weather Statement | ILN | Licking | 30 min |
| May 14, 1:44 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 46 min |
| May 14, 2:04 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 41 min |
| May 14, 2:28 PM EDT | Special Weather Statement | ILN | Ross | 32 min |
| May 14, 2:31 PM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 13 hr |
| May 14, 2:36 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 54 min |
| May 14, 2:38 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway, Ross | 52 min |
| May 14, 2:51 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Pickaway, Ross | 3 hr |
| May 14, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 49 min |
| May 14, 3:43 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| May 14, 3:51 PM EDT | Special Weather Statement | ILN | Fairfield | 24 min |
| May 14, 3:56 PM EDT | Special Weather Statement | ILN | Ross | 34 min |
| May 14, 4:02 PM EDT | Special Weather Statement | ILN | Adams | 28 min |
| May 14, 4:03 PM EDT | Areal Flood Advisory | ILN | Adams, Brown | 3 hr |
| May 14, 4:06 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 39 min |
| May 14, 4:13 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 32 min |
| May 14, 4:20 PM EDT | Tornado Warning | ILN | Adams | 25 min |
| May 14, 4:30 PM EDT | Special Weather Statement | ILN | Ross | 30 min |
| May 14, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 51 min |
| May 14, 4:42 PM EDT | Tornado Warning | ILN | Adams, Pike, Scioto | 33 min |
| May 14, 5:02 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 43 min |
| May 14, 5:05 PM EDT | Special Weather Statement | ILN | Warren | 25 min |
| May 14, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 45 min |
| May 14, 5:23 PM EDT | Tornado Warning | ILN | Pike, Ross | 22 min |
| May 14, 5:23 PM EDT | Tornado Warning | ILN | Greene, Warren | 22 min |
| May 14, 5:44 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 46 min |
| May 14, 5:47 PM EDT | Tornado Warning | ILN | Clark, Greene, Madison | 28 min |
| May 14, 5:58 PM EDT | Tornado Warning | ILN | Hocking, Pike, Ross | 32 min |
| May 14, 6:09 PM EDT | Tornado Warning | ILN | Clark | 36 min |
| May 14, 6:15 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Pickaway | 30 min |
| May 14, 6:26 PM EDT | Tornado Warning | ILN | Hocking | 34 min |
| May 14, 6:29 PM EDT | Tornado Warning | ILN | Champaign, Clark, Madison | 31 min |
| May 14, 6:41 PM EDT | Special Weather Statement | ILN | Fairfield | 49 min |
| May 14, 6:49 PM EDT | Tornado Warning | ILN | Madison, Union | 26 min |
| May 14, 7:02 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 43 min |
Nearby
Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.